# SDR UALA2010010400008

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,735 hours, 5,662 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 4R LWR AFT EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK, OPS NORMAL.
